# SDR GLBA2002197

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 13,899 hours, 18,059 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Condition: Failed
- Location: Annuciator Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOWER PORTION OF ANNUNCIATOR PANEL INOPERATIVE, R&R PANEL CIRCUIT BREAKER OPS CHECK GOOD
